Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 78, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 7:32 PM CDT for 4 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 58 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 14, 2008, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Richland County, ND, Traill County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:55 PM CDT | TSTM WND GST 103 | 3 S Mayville, ND | WIND SPEED MEASURED AT THE MAYVILLE AIRPORT. WINDS CAUSED A 3000 GALLON WATER TANK TO BUCKLE. |
| Jun 14, 7:58 PM CDT | TSTM WND GST 70 | 3 Wsw Casselton, ND | 60 TO 70 MPH WIND. |
| Jun 14, 8:00 PM CDT | TSTM WND GST 60 | Casselton, ND | WELL DEFINED SHELF CLOUD WITH INDIVIDUAL LEADING EDGE ROTATION |
| Jun 14, 8:00 PM CDT | TSTM WND GST 65 | 5 Se Mayville, ND | BROKE AN APPLE TREE IN HALF |
| Jun 14, 8:00 PM CDT | HAIL 0.88 | Casselton, ND | |
| Jun 14, 8:09 PM CDT | TSTM WND GST 60 | 2 Nw Grandin, ND | |
| Jun 14, 8:13 PM CDT | TSTM WND GST 70 | 2 W West Fargo, ND | |
| Jun 14, 8:14 PM CDT | TSTM WND GST 64 | 3 W West Fargo, ND | SUSTAINED 49 MPH WIND WITH GUSTS TO 64 MPH. |
| Jun 14, 8:15 PM CDT | TSTM WND DMG | 4 W Fargo, ND | TREE DOWN ON TRAILER HOME NEAR 48TH ST WEST AND RAIL ROAD CROSSING SIGNS BENT. |
| Jun 14, 8:16 PM CDT | TSTM WND GST 63 | 2 Nnw Fargo, ND | MEASURED AT KFAR FARGO HECTOR AIRPORT. |
| Jun 14, 8:16 PM CDT | TSTM WND GST 63 | Fargo, ND | |
| Jun 14, 8:20 PM CDT | TSTM WND DMG | Fargo, ND | MEDIUM SIZED TREE DOWN ACROSS STREET 6TH STREET AND 1ST AVE N. POWER LINES DOWN AROUND TOWN. |
| Jun 14, 8:20 PM CDT | TSTM WND GST 50 | 1 E Mapleton, ND | |
| Jun 14, 8:26 PM CDT | TSTM WND GST 63 | Fargo, ND | |
| Jun 14, 8:27 PM CDT | FUNNEL CLOUD | 5 S Fargo, ND | PERSISTENT WALL CLOUD WITH INTERMITTENT FUNNEL OBSERVED SOUTH OF INTERSTATE 94. THIS STRUCTURE WAS VIEWED AT IT MOVED ACROSS EXTREME SOUTH FARGO AND SOUTH MOORHEAD UNTIL AROUND 835 PM CDT. A PROMINENT SHELF CLOUD EXTENDED NORTHEAST OF THIS STRUCTURE WHICH AFFE |
| Jun 14, 8:30 PM CDT | TSTM WND GST 60 | Beltrami, MN | |
| Jun 14, 8:40 PM CDT | TSTM WND DMG | Ada, MN | POWER OUT IN ADA AREA...TRANSFORMERS DAMAGED AND TREES DOWN. |
| Jun 14, 8:40 PM CDT | TSTM WND DMG | Hendrum, MN | POWER OUT DUE TO TRANSFORMER DAMAGE. |
| Jun 14, 8:40 PM CDT | TSTM WND GST 60 | 5 Ese Moorhead, MN | JUST NORTH OF I-94 AT MP 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 2807 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 150033
SVRFGF
MNC027-107-119-NDC017-035-077-097-150130-
/O.NEW.KFGF.SV.W.0078.080615T0032Z-080615T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
732 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
CLAY COUNTY IN NORTHWEST MINNESOTA...
WESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
SOUTH CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...
EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
THIS INCLUDES THE CITY OF FARGO...
EXTREME NORTH CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF ANETA TO 4
MILES NORTHEAST OF FINGAL...MOVING TO THE EAST AT 68 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PORTLAND...CASSELTON AND ROSEVILLE AT 750 PM CDT...
MAYVILLE...MAPLETON AND KINDRED AT 800 PM CDT...
FARGO...HILLSBORO AND HARWOOD AT 810 PM CDT...
HALSTAD...DILWORTH AND GLYNDON AT 820 PM CDT...
INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 131...
INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 325 AND MINNESOTA
MILE MARKER 27...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0032Z 282DEG 59KT 4771 9794 4680 9768
$$
DK/BH2 follow-up statements
000
WWUS53 KFGF 150051
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT SAT JUN 14 2008
MNC027-107-119-NDC017-035-077-097-150130-
/O.CON.KFGF.SV.W.0078.000000T0000Z-080615T0130Z/
NORMAN MN-CLAY MN-GRAND FORKS ND-RICHLAND ND-TRAILL ND-CASS ND-
POLK MN-
751 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL POLK...CLAY AND WESTERN NORMAN COUNTIES IN
NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN
NORTHEAST NORTH DAKOTA...AND EASTERN CASS...TRAILL AND EXTREME NORTH
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES WEST OF HATTON TO 5 MILES
NORTHWEST OF LEONARD...MOVING TO THE EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KINDRED...HUNTER...DAVENPORT AND BLANCHARD BY 800 PM CDT...
BUXTON...MAPLETON...PROSPER AND HILLSBORO BY 805 PM CDT...
WILD RICE AND WEST FARGO BY 810 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0051Z 282DEG 59KT 4761 9748 4670 9726
$$
DK/BH000
WWUS53 KFGF 150109
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
809 PM CDT SAT JUN 14 2008
MNC027-107-119-NDC017-035-077-097-150130-
/O.CON.KFGF.SV.W.0078.000000T0000Z-080615T0130Z/
NORMAN MN-CLAY MN-GRAND FORKS ND-RICHLAND ND-TRAILL ND-CASS ND-
POLK MN-
809 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL POLK...CLAY AND WESTERN NORMAN COUNTIES IN
NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN
NORTHEAST NORTH DAKOTA...AND EASTERN CASS...TRAILL AND EXTREME NORTH
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA...
AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CUMMINGS TO 4 MILES NORTHEAST OF
WALCOTT...MOVING TO THE EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HALSTAD...RUSTAD...PERLEY AND MOORHEAD BY 815 PM CDT...
NIELSVILLE...SHELLY...SABIN AND KRAGNES BY 820 PM CDT...
GLYNDON AND DOWNER BY 825 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0109Z 282DEG 59KT 4751 9705 4660 9687
$$
DK/BHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jun 14, 1:23 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 123 PM CDT SAT JUN 14 2008 .SHORT TERM... IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON MOISTURE FIELDS SO WILL UTILIZE. FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM 25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH -6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER 50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES. FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT THEREAFTER. BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY AFTERNOON. FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT TIMEFRAME IN THE NORTH. FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED. LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR -SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO SIGNIFICANT CHANGES ARE PLANNED ATTM. && .AVIATION... VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR -TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME TOGETHER TO TRIGGER CONVECTION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT SAT JUN 14 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT SAT JUN 14 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. VOELKER
In the hours before
Local storm report, Jun 14, 6:14 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
614 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 4 W FERGUS FALLS 46.28N 96.15W
06/14/2008 OTTER TAIL MN TRAINED SPOTTER
&&
AHLocal storm report, Jun 14, 6:22 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
622 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST NEW ROCKFORD 47.68N 99.14W
06/14/2008 E60 MPH EDDY ND TRAINED SPOTTER
&&
AHLocal storm report, Jun 14, 6:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
638 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 W BORUP 47.18N 96.59W
06/14/2008 E0.88 INCH NORMAN MN PUBLIC
DIME TO NICKEL SIZED HAIL COVERING THE GROUND IN SPOTS.
&&
ROGERSLocal storm report, Jun 14, 6:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 6 SE OBERON 47.86N 99.11W
06/14/2008 E70 MPH BENSON ND PUBLIC
ROLLING DUST STORM PRECEDING WIND.
&&
BHOPKINSLocal storm report, Jun 14, 6:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
656 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL ELBOW LAKE 45.99N 95.98W
06/14/2008 E0.75 INCH GRANT MN TRAINED SPOTTER
HAIL LASTED FOR FIVE MINUTES.
&&
AHLocal storm report, Jun 14, 6:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
658 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 3 SW DEVILS LAKE 48.08N 98.92W
06/14/2008 M58 MPH RAMSEY ND AWOS
MEASURED AT THE DEVILS LAKE AIRPORT.
&&
BHOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:01 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Ramsey, Walsh | 59 min |
| Jun 14, 7:34 PM CDT | Tornado Warning | FGF | Barnes, Cass | 41 min |
| Jun 14, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Nelson, Steele and 1 more | 33 min |
| Jun 14, 8:16 PM CDT | Tornado Warning | FGF | Cass | 40 min |
| Jun 14, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Traill | 36 min |
| Jun 14, 7:01 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 29 min |
| Jun 14, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Grant | 25 min |
| Jun 14, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 2 more | 61 min |
| Jun 14, 9:25 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard | 50 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.